# SDR SWAA991467

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65C26493
- Condition: Corroded
- Location: Bs 610-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM STRESS PANEL CORRODED BETWEEN BS 610 TO BS 630.  REMOVED AND REPLACED PANEL PER ER 99-6004.
